# SDR REXA201401130007

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 29,145 hours, 26,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 621 BULKHEAD FWD FACE ABOVE FLOOR HAS MINOR SCREW GOUGES AT WL 86.5 TO WL 112.5,  LBL 36.2 TO RBL 36.2.  REPAIRED IAW REO 601R-53-61-2155.
